# SDR V0XD20220202001

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED AT STA 280 STR3L LENTIL CLIP CORRECTIVE ACTION: REPAIRED PAX DOOR FRAME AT STA 280 STR 3L LENTIL CLIP IAW REO 670-53-21-493 REV D 2015-07-10 AND SB 670BA-53-40 REV C SEPT 20 2012
